Dear ladygirl: Skin on the breast is like skin anywhere else and is subject to a variety of abnormalities. Sometimes, changing soap or detergent or new undergarments can cause such a reaction. If you are concerned, you should have your doctor evaluate it for you.
After a mastectomy I read that while undergoing expansion that I should use cocoa butter on my "breasts"....when I went to the drug store they had the STRETCHMARK version along side plain old cocoa butter. I figured if it worked for a stretching pregnant belly ..it should work for my new stretching boobs. Well...long story short..IT DID NOT! I used it twice and sit here tonight with a HUGE red itchy blistery rash all over my chest! Skin on your chest/breast is just as suspectible to allergic reactions as anywhere else. So, if I was you I'd try to think back 2-5 days and see if you used anything new during that period before you started itching...that will usually pinpoint the culprit! Good luck.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.